# SDR NACA2019070800043

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT WING SURFACE BETWEEN WBL 71-200 HAS MULTI PAINT BLISTERS BETWEEN FWD & AFT SPAR.  UPPER LT WING SURFACE BETWEEN WBL 71-200 BETWEEN FWD AND AFT SPAR PAINT BLISTERS BLENDED IAW SRM 51-10-2 REV 119.  BLEND OUTS FOUND TO BE WITHIN LIMITS AND REPAIRED IAW DWG NO.R279051-057-007-001 SHTS 1,6, DETAIL K, REV NC PAINT BLISTERS DETERMINED TO BE CORROSION.
